Research Repository

Items where Division is "Faculty of Science and Health > Mathematical Sciences, Department of " and Year is 1994

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | L | S
Number of items: 4.

A

Altman, DG and Lausen, B and Sauerbrei, W and Schumacher, M (1994) 'Dangers of using "optimal" cutpoints in the evaluation of prognostic factors.' Journal of the National Cancer Institute, 86 (11). 829 - 835. ISSN 0027-8874

Altman, Douglas G. and Lausen, Berthold and Sauerbrei, Willi and Schumacher, Martin (1994) 'Response.' Journal of the National Cancer Institute, 86 (23). p. 1799. ISSN 0027-8874

L

Lausen, B and Sauerbrei, W and Schumacher, V (1994) 'Classification and regression trees (CART) used for the exploration of prognostic factors measured on different scales.' In: UNSPECIFIED, (ed.) UNSPECIFIED UNSPECIFIED, 483 - 496. ISBN 3-7908-0813-X

S

Schulgen, G and Lausen, B and Olsen, JH and Schumacher, M (1994) 'Outcome-oriented cutpoints in analysis of quantitative exposures.' American Journal of Epidemiology, 140 (2). 172 - 184. ISSN 0002-9262

This list was generated on Tue Jul 17 14:40:33 2018 BST.